You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Approximations for Elliptic Integrals
Yudell L. Luke
Mathematics of Computation
Vol. 22, No. 103 (Jul., 1968), pp. 627-634
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004539
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Closed-form approximations are derived for the three kinds of incomplete elliptic integrals by using the Padé approximations for the square root. An effective analytical representation of the error is presented. Approximations for the complete integrals based on trapezoidal-type integration formulae are also developed.
Mathematics of Computation © 1968 American Mathematical Society